Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Lower back problem, L3 L4 prolapse, tried physio and hydro therapies, no help. Alternative medication ?

Hi Doctor,I have a problem with lower back,L3 L4 prolapse left hand side,done it 8 years ago.I have seen a Professor Gabreill here in Australia over 3 years ago,and nothing can be done for it he stated.I have had a back break down again three weeks ago and its still causing problems,I do physio and hydro threapy its seems to be easing the pain,is there any other medicatoins a availible that do not cause drowesyniess and help me cope with the consistant pain,am 56 years young and fit however I work full time and it seems to be getting wors
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
hi ,
over the period of 8 years, to know the status of your l3-l4 disc , you need to repeat MRI study consult orthopedic surgeon and get the MRI done .
accordingly the management can be decided
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor